Academic Journals Database
Disseminating quality controlled scientific knowledge

Advances in Pure Mathematics

ISSN: 2160--0368
Publisher: Scientific Research Publishing


ADD TO MY LIST
 
A Class of Singular Integral Operators Associated to Surfaces of Revolution

Author(s): Muliang Cao | Huoxiong Wu
Volume: 01
Issue: 06
Year: 2011
Toeplitz and Translation Operators on the q-Fock Spaces

Author(s): Fethi Soltani
Volume: 01
Issue: 06
Year: 2011
A New Extension of Humbert Matrix Function and Their Properties

Author(s): Mohamed Abul-Dahab | Ayman Shehata
Volume: 01
Issue: 06
Year: 2011
Uniform Convergence of Extremal Polynomials When Domains Have Corners and Special Cusps on the Boundary

Author(s): Fahreddin G. Abdullayev | Cem Koşar | Mehmet Kucukaslan
Volume: 01
Issue: 06
Year: 2011
Geodesic Lightlike Submanifolds of Indefinite Sasakian Manifolds

Author(s): Junhong Dong | Ximin Liu
Volume: 01
Issue: 06
Year: 2011
The Localization of Commutative Bounded BCK-Algebras

Author(s): Dana Piciu | Dan Dorin Tascau
Volume: 01
Issue: 06
Year: 2011
The (Quasi-)Baerness of Skew Group Ring and Fixed Ring

Author(s): Hailan Jin | Qinxue Zhao
Volume: 01
Issue: 06
Year: 2011
Some Equivalences and Dualities via Static Modules

Author(s): Salah Al-Nofayee | Syed Khalid Nauman
Volume: 01
Issue: 06
Year: 2011
Some Steiner Symmetry Results in Overdetermined Boundary Value Problem

Author(s): Zhongbo Fang | Anna Wang
Volume: 01
Issue: 06
Year: 2011
A Tiling Lemma and Its Application to the Ratio Test for Convergence of Series

Author(s): James D. Stein Jr. | Linda Ho
Volume: 01
Issue: 05
Year: 2011
A New Branch of the Pure Algebra: BCL-Algebras

Author(s): Yonghong Liu
Volume: 01
Issue: 05
Year: 2011
A Closed Form Solution to a Special Normal Form of Riccati Equation

Author(s): Haiduke Sarafian
Volume: 01
Issue: 05
Year: 2011
Squares from D(–4) and D(20) Triples

Author(s): Zvonko Čerin
Volume: 01
Issue: 05
Year: 2011
Property S[a,b]: A Direct Approach

Author(s): George Nickolaos Miliaras
Volume: 01
Issue: 05
Year: 2011
Solutions with Dead Cores for a Parabolic P-Laplacian Equation

Author(s): Zhengce Zhang | Yanyan Li
Volume: 01
Issue: 05
Year: 2011
Besicovitch-Eggleston Function

Author(s): Manav Das
Volume: 01
Issue: 05
Year: 2011
A Common Fixed Point Theorem for Compatible Mappings of Type (C)

Author(s): M. Rangamma | Swathi Mathur | P. Srikanth Rao
Volume: 01
Issue: 05
Year: 2011
A Volume Product Representation and Its Ramifications in lnp, 1≤p≤∞

Author(s): Dimitris Karayannakis
Volume: 01
Issue: 05
Year: 2011
Localization of Ringed Spaces

Author(s): William D. Gillam
Volume: 01
Issue: 05
Year: 2011
Interior and Exterior Differential Systems for Lie Algebroids

Author(s): Constantin M. Arcuş
Volume: 01
Issue: 05
Year: 2011
G-Design of Complete Multipartite Graph Where G Is Five Points-Six Edges

Author(s): Chengyang Gu | Wei Zhou
Volume: 02
Issue: 04
Year: 2012
Ax- and Open -Filters Process of Compactifications and Any Hausdorff Compactification

Author(s): Hueytzen J. Wu | Wan-Hong Wu
Volume: 02
Issue: 04
Year: 2012
A Certain Subclass of Analytic Functions

Author(s): Young Jae Sim | Oh Sang Kwon
Volume: 02
Issue: 04
Year: 2012
Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds

Author(s): S. M. Khursheed Haider | Advin Maseih | Mamta Thakur
Volume: 02
Issue: 04
Year: 2012
The Commutants of the Dunkl Operators on ε(Rd)

Author(s): Mohamed Sifi | Fethi Soltani
Volume: 02
Issue: 04
Year: 2012
Feature Patch Illumination Spaces and Karcher Compression for Face Recognition via Grassmannians

Author(s): Jen-Mei Chang | Chris Peterson | Michael Kirby
Volume: 02
Issue: 04
Year: 2012
Minimal Surfaces and Gauss Curvature of Conoid in Fins-ler Spaces with (α, β)-Metrics

Author(s): Dinghe Xie | Qun He
Volume: 02
Issue: 04
Year: 2012
On Commutativity of Semiprime Right Goldie Ck-Rings

Author(s): Najat M. Muthana | S. Khalid Nauman
Volume: 02
Issue: 04
Year: 2012
On Polynomials Solutions of Quadratic Diophantine Equations

Author(s): Amara Chandoul
Volume: 01
Issue: 04
Year: 2011
On Open Problems of Nonnegative Inverse Eigenvalues Problem

Author(s): Jun-Liang Wu
Volume: 01
Issue: 04
Year: 2011
Axes of Möbius Transformations in H3

Author(s): Chang-Jun Li | Li-Jie Sun | Na Li
Volume: 01
Issue: 04
Year: 2011
Normal Criteria and Shared Values by Differential Polynomials

Author(s): Jihong Wang | Qian Lu | Qilong Liao
Volume: 01
Issue: 04
Year: 2011
Unsteady Flow of a Dusty Visco-Elastic Fluid Through a Incliend Channel

Author(s): Geetanjali Alle | Aashis.S. Roy | Sangshetty Kalyane | Ravi M Sonth
Volume: 01
Issue: 04
Year: 2011
Well-Posedness for Tightly Proper Efficiency in Set-Valued Optimization Problem

Author(s): Yangdong Xu | Pingping Zhang
Volume: 01
Issue: 04
Year: 2011
Non-Integrability of Painlevé V Equations in the Liouville Sense and Stokes Phenomenon

Author(s): Tsvetana Stoyanova
Volume: 01
Issue: 04
Year: 2011
On Some Fixed Point Theorems for 1-Set Weakly Contractive Multi-Valued Mappings with Weakly Sequentially Closed Graph

Author(s): Afif Ben Amar | Aneta Sikorska-Nowak
Volume: 01
Issue: 04
Year: 2011
Vertex-Neighbor-Scattering Number Of Trees

Author(s): Zongtian Wei | Yong Liu | Anchan Mai
Volume: 01
Issue: 04
Year: 2011
Gauss’ Problem, Negative Pell’s Equation and Odd Graphs

Author(s): Aleksander Grytczuk
Volume: 01
Issue: 04
Year: 2011
Discrete Pseudo Almost Periodic Solutions for Some Difference Equations

Author(s): Elhadi Ait Dads | Khalil Ezzinbi | Lahcen Lhachimi
Volume: 01
Issue: 04
Year: 2011
Left Eigenvector of a Stochastic Matrix

Author(s): Sylvain Lavalle´e
Volume: 01
Issue: 04
Year: 2011
Note on Laguerre Transform in two Variables

Author(s): Ajay Shukla | I.A. Salehbhai
Volume: 01
Issue: 04
Year: 2011
An Inequality for Second Order Differential Equation with Retarded Argument

Author(s): Erdoğan Şen
Volume: 01
Issue: 04
Year: 2011
Extremum Principle for Very Weak Solutions of A-Harmonic Equation with Weight

Author(s): Hong-Ya Gao | Chao Liu | Yu Zhang
Volume: 01
Issue: 04
Year: 2011
Torsion Pairs in Triangulated Categories

Author(s): Chunyan Fan | Hailou Yao
Volume: 03
Issue: 03
Year: 2013
Generalized Löb’s Theorem. Strong Reflection Principles and Large Cardinal Axioms

Author(s): J. Foukzon | E. R. Men’kova
Volume: 03
Issue: 03
Year: 2013
Resolvable Spaces and Compactifications

Author(s): Monerah Al-Hajri | Karim Belaid
Volume: 03
Issue: 03
Year: 2013
Chaotic Properties on Time Varying Map and Its Set Valued Extension

Author(s): Ayub Khan | Praveen Kumar
Volume: 03
Issue: 03
Year: 2013
Trigonometric Approximation of Signals (Functions) Belonging to the Lip(ξ(t),r),(r>1)-Class by (E,q) (q>0)-Means of the Conjugate Series of Its Fourier Series

Author(s): Vishnu Narayan Mishra | Huzoor H. Khan | Idrees A. Khan | Kejal Khatri | Lakshmi N. Mishra
Volume: 03
Issue: 03
Year: 2013
Derivation of Moment Equations for the Theoretical Description of Electrons in Nonthermal Plasmas

Author(s): Markus M. Becker | Detlef Loffhagen
Volume: 03
Issue: 03
Year: 2013
Wright Type Hypergeometric Function and Its Properties

Author(s): Snehal B. Rao | Jyotindra C. Prajapati | Ajay K. Shukla
Volume: 03
Issue: 03
Year: 2013
An Elementary Proof of the Mean Inequalities

Author(s): Ilhan M. Izmirli
Volume: 03
Issue: 03
Year: 2013
On З-Reconstruction Property

Author(s): Lalit Kumar Vashisht | Geetika Khattar
Volume: 03
Issue: 03
Year: 2013
Mixture of a New Integral Transform and Homotopy Perturbation Method for Solving Nonlinear Partial Differential Equations

Author(s): Artion Kashuri | Akli Fundo | Matilda Kreku
Volume: 03
Issue: 03
Year: 2013
One Step Forward, Two Steps Back: Biconvergence of Washed Harmonic Series

Author(s): Christopher M. Davis | David G. Taylor
Volume: 03
Issue: 03
Year: 2013
α-Times Integrated C-Semigroups

Author(s): Man Liu | Da-Qing Liao | Qian-Qian Zhu | Fu-Hong Wang
Volume: 02
Issue: 03
Year: 2012
Weinstein Gabor Transform and Applications

Author(s): Hatem Mejjaoli | Ahmedou Ould Ahmed Salem
Volume: 02
Issue: 03
Year: 2012
An Integral Representation of a Family of Slit Mappings

Author(s): Adrian W. Cartier | Michael P. Sterner
Volume: 02
Issue: 03
Year: 2012
Difference Sets of Null Density Subsets of N

Author(s): Dawoud Ahmadi Dastjerdi | Maryam Hosseini
Volume: 02
Issue: 03
Year: 2012
Tensor Product of Krammer’s Representations of the P3

Author(s): Hassan A. Tarraf | Mohammad N. Abdulrahim
Volume: 02
Issue: 03
Year: 2012
The Best m-Term One-Sided Approximation of Besov Classes by the Trigonometric Polynomials

Author(s): Rensuo Li | Yongping Liu
Volume: 02
Issue: 03
Year: 2012
On Lorentzian α-Sasakian Manifolds

Author(s): Subbegowda Lokesh | Venkatesha, Channabasappa Shantappa Bagewadi | Kuntinamadu Thimmappa Pradeep Kumar
Volume: 02
Issue: 03
Year: 2012
Fock Spaces for the q-Dunkl Kernel

Author(s): Fethi Soltani
Volume: 02
Issue: 03
Year: 2012
Lattice of Finite Group Actions on Prism Manifolds

Author(s): John E. Kalliongis | Ryo Ohashi
Volume: 02
Issue: 03
Year: 2012
Stable Perturbed Algorithms for a New Class of Generalized Nonlinear Implicit Quasi Variational Inclusions in Banach Spaces

Author(s): Salahuddin Salahuddin | Mohammad Kalimuddin Ahmad
Volume: 02
Issue: 03
Year: 2012
Normality of Meromorphic Functions Family and Shared Set by One-way

Author(s): Yi Li
Volume: 01
Issue: 03
Year: 2011
Periodic Solutions to Non-Autonomous Second-Order Dynamical Systems

Author(s): An-Min Mao | Miao-Miao Yang
Volume: 01
Issue: 03
Year: 2011
A Hilbert-Type Inequality with Some Parameters and the Integral in Whole Plane

Author(s): Zitian Xie | Zheng Zeng
Volume: 01
Issue: 03
Year: 2011
Portfolio Optimization without the Self-Financing Assumption

Author(s): Moawia Alghalith
Volume: 01
Issue: 03
Year: 2011
New Types of Q-Integral Inequalities

Author(s): Waadallah T. Sulaiman
Volume: 01
Issue: 03
Year: 2011
A Study on the Conversion of a Semigroup to a Semilattice

Author(s): Bahman Tabatabaie | Seyed Mostafa Zebarjad
Volume: 01
Issue: 03
Year: 2011
Real Hypersurfaces in Complex Two-Plane Grassmannians Whose Jacobi Operators Corresponding to -Directions are of Codazzi Type

Author(s): Carlos J. G. Machado | Juan de Dios Pérez | Young Jin Suh
Volume: 01
Issue: 03
Year: 2011
Several Ideas on Some Integral Inequalities

Author(s): Waadallah T. Sulaiman
Volume: 01
Issue: 03
Year: 2011
An Arbitrary (Fractional) Orders Differential Equation with Internal Nonlocal and Integral Conditions

Author(s): Ahmed El-Sayed | E. Bin-Taher
Volume: 01
Issue: 03
Year: 2011
On a Class of Dual Model with Divided Threshold

Author(s): Yuzhen Wen
Volume: 01
Issue: 03
Year: 2011
New Results on Oscillation of even Order Neutral Differential Equations with Deviating Arguments

Author(s): Lianzhong Li | Fanwei Meng
Volume: 01
Issue: 03
Year: 2011
Analyticity of Semigroups generated by Degenerate Mixed Differential Operators

Author(s): Adel Saddi
Volume: 01
Issue: 03
Year: 2011
A Note on Convergence of a Sequence and Its Applications to Geometry of Banach Spaces

Author(s): Hemant Kumar Pathak
Volume: 01
Issue: 03
Year: 2011
On the Torsion Subgroups of Certain Elliptic Curves over Q

Author(s): Yoon Kyung Park
Volume: 03
Issue: 02
Year: 2013
Equivalence Problem of the Painlevé Equations

Author(s): Sopita Khamrod
Volume: 03
Issue: 02
Year: 2013
Topological Dynamics in Tandem with Permutation Groups

Author(s): Isaac Kwame Dontwi | William Obeng-Denteh | Stephen K. Manu | Richard Nyarko Yeboah
Volume: 03
Issue: 02
Year: 2013
Concircular π-Vector Fields and Special Finsler Spaces

Author(s): Nabil L. Youssef | Amr Soleiman
Volume: 03
Issue: 02
Year: 2013
Commuting Structure Jacobi Operator for Real Hypersurfaces in Complex Space Forms

Author(s): U-Hang Ki | Hiroyuki Kurihara
Volume: 03
Issue: 02
Year: 2013
S1-Equivariant CMC Surfaces in the Berger Sphere and the Corresponding Lagrangians

Author(s): Keiichi Kikuchi
Volume: 03
Issue: 02
Year: 2013
The Ricci Operator and Shape Operator of Real Hypersurfaces in a Non-Flat 2-Dimensional Complex Space Form

Author(s): Dong Ho Lim | Woon Ha Sohn | Hyunjung Song
Volume: 03
Issue: 02
Year: 2013
Penrose Transform on Induced DG/H-Modules and Their Moduli Stacks in the Field Theory

Author(s): Francisco Bulnes
Volume: 03
Issue: 02
Year: 2013
Stability of a Delayed SIQRS Model with Temporary Immunity

Author(s): Laid Chahrazed | Rahmani Fouad Lazhar
Volume: 03
Issue: 02
Year: 2013
Making Holes in the Hyperspace of Subcontinua of Some Continua

Author(s): José G. Anaya | Enrique Castañeda-Alvarado | Fernando Orozco-Zitli
Volume: 02
Issue: 02
Year: 2012
Reliability Analysis of Systems Based on the UFLP under Facility Failure and Conditional Supply Cases

Author(s): Min Wang | Zongtian Wei | Yun He
Volume: 02
Issue: 02
Year: 2012
The Index of Invariant Subspaces of Bounded below Operators on Banach Spaces

Author(s): George Chailos
Volume: 02
Issue: 02
Year: 2012
Homology Curve Complex

Author(s): Ningthoujam Jiban Singh | Himadri Kumar Mukerjee
Volume: 02
Issue: 02
Year: 2012
Uniformly Stable Positive Monotonic Solution of a Nonlocal Cauchy Problem

Author(s): A. M. A. El-Sayed | E. M. Hamdallah | Kh. W. Elkadeky
Volume: 02
Issue: 02
Year: 2012
On P-Regularity of Acts

Author(s): Akbar Golchin | Hossein Mohammadzadeh | Parisa Rezaei
Volume: 02
Issue: 02
Year: 2012
Relative Widths of Some Sets of lmp

Author(s): Weiwei Xiao | Weijun Luan
Volume: 01
Issue: 02
Year: 2011
Endogenous Risk Measures

Author(s): Moawia Alghalith
Volume: 01
Issue: 02
Year: 2011
Inequalities for the Polar Derivative of a Polynomial

Author(s): Gulshan Singh | W. M. Shah | Yash Paul
Volume: 01
Issue: 02
Year: 2011
The Pell Equation X2 - Dy2 = ± k2

Author(s): Amara Chandoul
Volume: 01
Issue: 02
Year: 2011
On Bicomplex Representation Methods and Applications of Matrices over Quaternionic Division Algebra

Author(s): Junliang Wu | Pingping Zhang
Volume: 01
Issue: 02
Year: 2011
The Harmonic Functions on a Complete Asymptotic Flat Riemannian Manifold

Author(s): Huashui Zhan
Volume: 01
Issue: 02
Year: 2011
Existence of Multiple Positive Solutions for nth Order Two-Point Boundary Value Problems on Time Scales

Author(s): Kapula Rajendra Prasad | Penugurthi Murali | Nadakuduti V. V. S. Suryanarayana
Volume: 03
Issue: 01
Year: 2013
Meta-Invariant Operators over Cayley-Dickson Algebras and Spectra

Author(s): S. V. Ludkovsky
Volume: 03
Issue: 01
Year: 2013
Bc-Open Sets in Topological Spaces

Author(s): Hariwan Z. Ibrahim
Volume: 03
Issue: 01
Year: 2013
Factorization of Operators in Krein Spaces and Linear-Fractional Relations of Operator Balls

Author(s): Victor Anatoly Khatskevich | Valery Anatoly Senderov
Volume: 03
Issue: 01
Year: 2013
Integral Sequences of Infinite Length Whose Terms Are Relatively Prime

Author(s): Kazuyuki Hatada
Volume: 03
Issue: 01
Year: 2013
Solvability of Inverse Eigenvalue Problem for Dense Singular Symmetric Matrices

Author(s): Anthony Y. Aidoo | Kwasi Baah Gyamfi | Joseph Ackora-Prah | Francis T. Oduro
Volume: 03
Issue: 01
Year: 2013
A Note on the Classification of Linking Pairings on 2-Groups

Author(s): Ben Ntatin | William Glunt
Volume: 03
Issue: 01
Year: 2013
Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping

Author(s): Xiaojing Wang | Guohua Song
Volume: 03
Issue: 01
Year: 2013
Multi-Parameter Analysis of Optimal Transitions from Chaotic to Stable Regions for Two Classes of Systems

Author(s): Yury Talagaev | Andrey Tarakanov
Volume: 03
Issue: 01
Year: 2013
Semi-Commutative Differential Operators Associated with the Dirac Opetator and Darboux Transformation

Author(s): Masatomo Matsushima | Mayumi Ohmiya
Volume: 03
Issue: 01
Year: 2013
Existence of Weak Solutions for a Class of Quasilinear Parabolic Problems in Weighted Sobolev Space

Author(s): Meilan Qiu | Liquan Mei
Volume: 03
Issue: 01
Year: 2013
More Compactification for Differential Systems

Author(s): Harry Gingold | Daniel Solomon
Volume: 03
Issue: 01
Year: 2013
Cyclic Operator Decomposition for Solving the Differential Equations

Author(s): Ivan Gonoskov
Volume: 03
Issue: 01
Year: 2013
Scattering of the Radial Focusing Mass-Supercritical and Energy-Subcritical Nonlinear Schrödinger Equation in 3D

Author(s): Mujahid Abd Elmjed M-Ali | Amadu Fullah Kamara
Volume: 03
Issue: 01
Year: 2013
Numerical Solutions of the Regularized Long-Wave (RLW) Equation Using New Modification of Laplace-Decomposition Method

Author(s): Nawal A. Al-Zaid | Huda O. Bakodah | Fathiah A. Hendi
Volume: 03
Issue: 01
Year: 2013
Regularity of Solutions to an Integral Equation on a Half-Space R+n

Author(s): Linfen Cao | Zhaohui Dai
Volume: 03
Issue: 01
Year: 2013
Non-Lie Symmetry Groups and New Exact Solutions to the (2 + 1)-Dimensional Broer-Kaup System

Author(s): Bin Zheng | Xiqiang Liu
Volume: 03
Issue: 01
Year: 2013
Common Fixed Point Result of Multivalued and Singlevalued Mappings in Partially Ordered Metric Space

Author(s): Rajesh Kumar Saini | Archana Sharma
Volume: 03
Issue: 01
Year: 2013
Fuzzy δ*-Continuity and Fuzzy δ**-Continuity on Fuzzy Topology on Fuzzy Sets

Author(s): Mohammed Salih Mahdy Hussan
Volume: 03
Issue: 01
Year: 2013
On a Unification of Generalized Mittag-Leffler Function and Family of Bessel Functions

Author(s): Jyotindra C. Prajapati | Bhadresh I. Dave | Bharti V. Nathwani
Volume: 03
Issue: 01
Year: 2013
Torsion in Groups of Integral Triangles

Author(s): Will Murray
Volume: 03
Issue: 01
Year: 2013
A Generalization of the Cayley-Hamilton Theorem

Author(s): Raj Kumar Kanwar
Volume: 03
Issue: 01
Year: 2013
The Brunn-Minkowski Inequalities for Centroid Body

Author(s): Jun Yuan | Lingzhi Zhao
Volume: 03
Issue: 01
Year: 2013
The Zeros of a Certain Homogeneous Difference Polynomials of Meromorphic Functions

Author(s): Qian Lu | Qilong Liao
Volume: 03
Issue: 01
Year: 2013
Hyperbolic Coxeter Pyramids

Author(s): John Mcleod
Volume: 03
Issue: 01
Year: 2013
On BCL+-Algebras

Author(s): Yonghong Liu
Volume: 02
Issue: 01
Year: 2012
Some Applications of the Non Propagation Theorem

Author(s): Nassim Athmouni | Mondher Damak
Volume: 02
Issue: 01
Year: 2012
On Bounded Second Variation

Author(s): José Giménez | Lorena López | N. Merentes | J. L. Sánchez
Volume: 02
Issue: 01
Year: 2012
On Second Riesz Φ-Variation of Normed Space Valued Maps

Author(s): Mireya Bracamonte | José Giménez | N. Merentes | J. L. Sánchez
Volume: 02
Issue: 01
Year: 2012
Classification of Rational Homotopy Type for 8-Cohomological Dimension Elliptic Spaces

Author(s): Mohamed Rachid Hilal | Hassan Lamane | My Ismail Mamouni
Volume: 02
Issue: 01
Year: 2012
L-Topological Spaces Based on Residuated Lattices

Author(s): Zhudeng Wang | Xuejun Liu
Volume: 02
Issue: 01
Year: 2012
A Note on the (Faith-Menal) Counter Example

Author(s): R. H. Sallam
Volume: 02
Issue: 01
Year: 2012
Decomposition of Generalized Mittag-Leffler Function and Its Properties

Author(s): Jyotindra C. Prajapati | Ajay Kumar Shukla
Volume: 02
Issue: 01
Year: 2012
A Note on the Paper “Generalized -Contraction for a Pair of Mappings on Cone Metric Spaces”

Author(s): Mohamed Abd El-Rahman Ahmed
Volume: 02
Issue: 01
Year: 2012
The Manifolds with Ricci Curvature Decay to Zero

Author(s): Huashui Zhan
Volume: 02
Issue: 01
Year: 2012
Real Hypersurfaces in CP2 and CH2 Equipped With Structure Jacobi Operator Satisfying Lξl =▽ξl

Author(s): Konstantina Panagiotidou | Philippos J. Xenos
Volume: 02
Issue: 01
Year: 2012
New Solutions to Nonlinear Ordinary Differential Equations

Author(s): Moawia Alghalith
Volume: 01
Issue: 01
Year: 2011
First Note on the Definition of S2-Convexity

Author(s): Pinheiro Marcia
Volume: 01
Issue: 01
Year: 2011
Free Forms + CRM     Save time & money - Smart Internet Solutions